Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Pain in roof of mouth, painful swallowing, excessive saliva. What is this?

Sunday night I went out to eat and kissed someone I ve been talking to. I had a sore throat and swollen glands since Monday. I took 2 Ibuprofen last night. The sore throat is gone and the glands have gone down, but the back roof of my mouth hurts, painful swallowing (still), I have excessive saliva , and my voice sounds different. It is a little uncomfortable to talk, too. What is this? What can I do to help it?
Asked On : Sun, 10 Mar 2013
Answers:  2 Views:  264
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Critical Care Specialist 's  Response
Hi thanks for your question.
You have developed pharyngitis (infection of pharynx that is throat) and laryngitis (infection of larynx that is voice box) either due from food or from person whom you kissed.Painful swallowing is due pharyngitis.Change in quality of voice is due to laryngitis.Swollen glands could be enlarged lymh nodes due to pharyngitis and laryngitis.Ibuprofen alone will be of not nuch help. You need a course of antibiotic.Consult a physician who may be able to examine you and may prescribe you antibiotic.
Hope this answers your question.
Answered: Sun, 10 Mar 2013
I find this answer helpful
General Surgeon Dr. Hari Charan Perigela's  Response
You got infection of aero digestive tract.
Please take antibiotic like Azithromycin,anti inflammatory drug and Rabeprazole.
Avoid cool drinks.
Please give voice rest.
Wish you speedy recovery
Answered: Sun, 10 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor